PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

New results on global exponential stability of almost periodic solutions for a delayed Nicholson blowflies model

Volume 113 / 2015

Bingwen Liu Annales Polonici Mathematici 113 (2015), 191-208 MSC: 34C25, 34K13. DOI: 10.4064/ap113-2-6


This paper is concerned with a class of Nicholson's blowflies models with multiple time-varying delays, which is defined on the nonnegative function space. Under appropriate conditions, we establish some criteria to ensure that all solutions of this model converge globally exponentially to a positive almost periodic solution. Moreover, we give an example with numerical simulations to illustrate our main results.


  • Bingwen LiuCollege of Mathematics and Computer Science
    Hunan University of Arts and Science
    Changde, Hunan 415000, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image